MAUDE Adverse Event Report: BIOMET UK LTD. BIOLOX DELTA CER FEM HD 32/0MM T1; HIP PROSTHESIS

BIOMET UK LTD. BIOLOX DELTA CER FEM HD 32/0MM T1; HIP PROSTHESIS
Catalog Number 650-1162
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Pain (1994); Subluxation (4525)
Date of Event 10/04/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented for evaluated of subluxation concerns of the right hip approximately one year and eight months post implantation.The patient complained of pain and a clunking sensation while lying prone.Additional physical therapy for hip strengthening was prescribed and the outcome is still pending.Attempts have been made and no further information is available.
 
Additional Manufacturer Narrative
(b)(4).D10 - associated medical devices: g7 pps ltd acet shell 50d; item# 010000662; lot# 7067118; tprlc 133 fp type1 pps ho 5.0; item# 51-101050; lot# 3799117; 32mm i.D.Size d neutral liner; item# 30103204; lot# 64922381; bone screw self-tapping 6.5 mm dia.25 mm length; item# 00625006525; lot# j7053823; unknown apical hole plug; item# unknown; lot# unknown.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations.Medical records were provided and reviewed by a health care professional.The review identified: limb length and anatomical offset restored, excellent stability in all planes of motion, no impingement with trial and definitive components-appropriate component position and alignment were confirmed with fluroscopy.No complications, no immediate post-op radiographic findings.Patient in stable condition at end of procedure, wbat-plan to begin early ambulation with physical therapy.Contributing factors of event: advanced oa secondary to longstanding acetabular hip dysplasia.With the available information, a definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
BIOLOX DELTA CER FEM HD 32/0MM T1
Common Device Name
HIP PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key18922324
Report Number3002806535-2024-00103
Device Sequence Number7598687
Product Code LZO
UDI-Device Identifier00887868271564
UDI-Public(01)00887868271564(17)310819(10)3084053
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K200959
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number650-1162
Device Lot Number3084053
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2024
Supplement Date Received by Manufacturer04/30/2024
Initial Report FDA Received Date03/18/2024
Supplement Report FDA Received Date05/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient Age48 YR
Patient SexFemale
Patient Weight74 KG
Patient RaceWhite